No Cover Image

Journal article 564 views

Numerical Solutions of Stochastic Differential Delay Equations with Jumps / Neils Jacob; Yongtian Wang; Chenggui Yuan

Stochastic Analysis and Applications, Volume: 27, Issue: 4, Pages: 825 - 853

Swansea University Authors: Neils, Jacob, Chenggui, Yuan

Full text not available from this repository: check for access using links below.

Published in: Stochastic Analysis and Applications
ISSN: 0736-2994 1532-9356
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1066
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 825
End Page: 853